MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN REV TIBIA BASE SZ 5 LT; JWH   PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. LGN REV TIBIA BASE SZ 5 LT; JWH   PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Model Number 71424005
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed due to infection.Antibiotic spacers were also implanted.

Brand Name
LGN REV TIBIA BASE SZ 5 LT
Common Device Name
JWH   PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9641674
Report Number1020279-2020-00410
Device Sequence Number11374924
Product Code JWH
UDI-Device Identifier03596010546098
UDI-Public03596010546098
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71424005
Device Catalogue Number71424005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/17/2020
Supplement Date Received by Manufacturer11/30/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71420538, GNS II CON INSERT.; 71424029, LGN PRESSFIT STEM.; 71424031, LGN PRESSFIT STEM.; 71424223, LGN OFFSET COUPLER 2.; 71424225, LGN OFFSET COUPLER.; UNKNOWN FEMORAL COMPONENT.; UNKNOWN PATELLA.
Patient Age73 YR